# SDR C2XA03CL101

- Difficulty date: April 28, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0280
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2779 THE CREW REPORTED A NR 2 HYDRAULIC LOW FLUID MESSAGE IN FLIGHT.  THE CREW DECLARED A EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 BRAKE PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.
